# SDR FDEA201702160572

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4931018
- Condition: Cracked
- Location: Frames 63-64
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CRACKED AT FRAMES 63 - 64, Y1456.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 202.
